# SDR DXTA2025042503187

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 6,434 hours, 4,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Part number: 82509151
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DOES NOT ALWAYS OPEN FROM THE INSIDE. YOU HAVE TO HOLD THE RED UNLOCK BUTTON AND PUSH THE HANDLE DOWN TOWARDS THE CLOSE AND LOCK POSITION AND WIGGLE THE HANDLE UNTIL THE YELLOW DOOR OPEN LIGHT LIGHTS UP, THEN THE HANDLE WILL TRAVEL UP TO OPEN THE DOOR CORRECTIVE ACTION: T/S TO FAULTY DOOR HANDLE PUSH BUTTON SWITCH. PLACED NEEDED PARTS ON ORDER WITH MCC 4/24. JH/DP REMOVED & REPLACED DOOR HANDLE PUSH BUTTON SWITCH IAW CE-680A MM CH'S 52-10-16, 52-10-50 & CITATION SERVICE BULLETIN SB68A-52-10. OPS CHECKS GOOD.
